Home | Contact | Sitemap | Privacy Policy | Terms and conditions
User Name
Password
Medication Please post any experiences, questions or advice on medication here.
Reply
 
Thread Tools Display Modes
  #1  
Old 10-10-08, 19:04
vti2007's Avatar
vti2007 vti2007 is offline
Junior Member
 
Join Date: Sep 2008
Posts: 130
Co-Dydramol

I have posted in General today about feeling really rough again

http://www.nomorepanic.co.uk/showthread.php?t=37313

I was wondering if anyone has any experience of taking Co-Dydramol. I ask because I have been getting a bit suspistious for a few days now that these are not helping much. I have been taking them for a few weeks to try and break a pain cycle I am in. I didn't feel too bad earlier and then I took a couple and half hour later felt really rough again. There seems to be a bit of a pattern of this emerging.

Trouble is I was given these as they are about the only thing I can take at the moment that seem to work!

I am not gonna take any tommorow but just wondered if anyone has any experience of not getting on with these pills?
Reply With Quote
  #2  
Old 11-10-08, 11:02
nickieb's Avatar
nickieb nickieb is offline
Intermediate Member
 
Join Date: May 2008
Posts: 548
Re: Co-Dydramol

Hello

Dihydrocodeine (a codeine derivative) can cause many a problems for people, & thus some cannot tolerate it.
It carries caution to using it if you have a high intake of alcohol & asthma along with other things so you should always check those cautions prior to taking any new painkiller.
I think the common side effects of taking co dy are constipation, headache, nausea, balance probs, rashes etc..Despite this if you feel they are making you feel weird- which they do too many stop taking them.
You can easily get hold of another effective pain killer. I would suggest paracetamol & ibuprofen 400mg (beware this drug can worsen cardiac & stomach probs so avoid it if you have this). If this is not suitable there are many other pain killers - depending on your type & severity of pain so either speak to you pharmacy or make another appointment with your GP for a review.

Best Wishes xxx
__________________
Nicola Butcher (Registered Nurse)
Reply With Quote
  #3  
Old 11-10-08, 13:38
sheena sheena is offline
Junior Member
 
Join Date: Jul 2006
Location: , , United Kingdom.
Posts: 259
Re: Co-Dydramol

I first started taking these pain killers 4 years ago and they are addictive.

Recently my doctor stopped prescribing them. I had quite a few left so I gradually reduced the dose. I am off them now and started to feel general aches and pains that have gone now.

I found them to be sedative and I was extremely constipated all the time.

Just be careful with them and use when the pain is bad. They are addictive.

Sheena
Reply With Quote
  #4  
Old 11-10-08, 15:55
pongo's mum's Avatar
pongo's mum pongo's mum is offline
 
Join Date: Oct 2008
Posts: 18
Re: Co-Dydramol

Hello
I was given co drydamol for terrible back pain, I'll remember the diagnostic name/description in a mo, I'm sure! Anyway. Co-drydamol made me very sleepy, and were no use. My physio recommeded co codamol, because ibubrofen were giving me really bad tummy acid. So, co codamol are great, but boy oh boy they give me tummy gyp, so much so that im fancying something to eat, then can't eat it, and loose appetite

Facet Joint pain thats what I have, I've just remembered, and i had a pelvic upslip, just on top of that!
For that pain originally i was given tramadol, ibubrofen and gamanil, and valium. I got off them after a year, and much physio. So know i'm waiting for a coterzone (is that how you spell it?) injection, and am ok on co codamol. Word of warning........Constipation!! You know hopw you think it only affects your granny?
Well it doesn't, get sennakot, you WILL thank me
Reply With Quote
  #5  
Old 19-03-09, 12:13
Dayo70 Dayo70 is offline
 
Join Date: Mar 2009
Posts: 1
Re: Co-Dydramol

Hi All,

I've just had back surgery and been prescribed Co - Drydamol on discharge from the hospital, i was just thinking is it me or does this medication make users hallucinate, i can't sleep at night, i'm constipated, feel very restless but still tired. It helps with the pain but as soon as it wears off the pain is unbearable.

Anyone else have this problems, i was on Co codamol pre surgery and had similar problems minus the constipation.

Dee
Reply With Quote
  #6  
Old 19-03-09, 12:26
CJH86's Avatar
CJH86 CJH86 is offline
Junior Member
 
Join Date: Jan 2009
Posts: 248
Re: Co-Dydramol

Hi, i had dyhydrocodiene when i had my appendix out (which is in co-dydramol) and i hallucinated!! but then again covonia cough mixture and many other medicines make me hallucinate! some drugs of that class (opiates) may have a weak ability bind to part of a receptor in the brain which can cause hallucinations

If you've had surgery they probably prescribed co-codamol with a larger amount of the dihydrocodine in it...say 30mg/500mg? so that and the effects of the surgery = constipation. try something like lactulose for the constipation
__________________
“Organic chemistry is the chemistry of carbon compounds. Biochemistry is the study of carbon compounds that crawl.”
Reply With Quote
Reply

Tags
codydramol


Currently Active Users Viewing This Thread: 1 (0 members and 1 guests)
 
Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


Powered by vBulletin® Version 3.8.4
Copyright ©2000 - 2014, Jelsoft Enterprises Ltd.